Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Medication for Rhinitis - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
User :   Hi
Doctor :   HI
User :   hello
User :   i been feeling slight pressure in my head the past three weeks and my body been feelin week and be sometines having panic attacks just wondering what might be casuing it??
Doctor :   have u had any fever,
Doctor :   nausea vomiting , etc ?
User :   no i havent
User :   i use to take estacy a couple mounths ago but i been clean for like two months
Doctor :   do u feel any chest pain or breahtlessness ?
User :   sometimes i might feel a little bit of sharp pains in my chest but slight one n othin to major
Doctor :   any cough ?
User :   a little
Doctor :   have you had any respirtatory infections in the last year or so ?
Doctor :   any runny nose , blocked nose , et c at present ?
User :   i had a lung infection last year
User :   yea
Doctor :   ok
Doctor :   it seems that you have a rhinitis issue now
User :   what should i do?
Doctor :   you might need to take some OTC medications like SUDAFED for relief of your headache
Doctor :   claritin for your nasal congestion
Doctor :   and tussin DM for reducing your cough
Doctor :   these will help solve your issues completely
Doctor :   take adequate rest and good hydration
User :   thank you
Doctor :   you are most welcome
User :   bye
Doctor :   bye for now
Doctor :   have a good night
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor